p-best response set and the robustness of equilibria to incomplete information
Olivier Tercieux
Post-Print from HAL
Abstract:
In this paper, we use p-best response sets--a set-valued extension of p-dominance--in order to provide a new sufficient condition for the robustness of equilibria to incomplete information.
Keywords: Set-valued concepts; Incomplete information; Refinements; Robustness; p-dominance; Risk-dominance; Higher order uncertainty (search for similar items in EconPapers)
Date: 2006-08
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Published in Games and Economic Behavior, 2006, 56 (2), pp.371-384. ⟨10.1016/j.geb.2005.08.004⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: p-Best response set and the robustness of equilibria to incomplete information (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00754138
DOI: 10.1016/j.geb.2005.08.004
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().